MathSciNet Relay Station
MathSciNet bibliographic data
MR616375 05B45 (52A45)
Duijvestijn, A. J. W.; Leeuw, P. Lowest order squared rectangles and squares with the largest element not on the boundary. Math. Comp. 37 (1981), no. 155, 223–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement